Bounded LTL Model Checking with Stable Models

Keijo Heljanko, Ilkka Niemelä

    Research output: Contribution to journalArticleScientificpeer-review

    62 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)519-550
    JournalTheory and Practice of Logic Programming
    Volume3
    Issue number4 & 5
    DOIs
    Publication statusPublished - 2003
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bounded model checking
    • LTL
    • stable models
    • step semantics

    Cite this